MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CBS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to a revision in company procedures after a recent internal audit, this historical event was determined to be reportable.Recall information: recall reported to fda.Recall coordinator: (b)(6), pa-c; commander, u.S.Public health service.Res 83712.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6), territory manager, to report customer owned aquilex system where he reports [after zeroing out the deficit would continually climb to 20ml without the inflow being on.It did this approximately four times before the case.During the case the deficit went negative from the beginning and continued to increase in the negative.Randomly and one point the deficit changed from negative to a positive deficit.The positive deficit was not in the vicinity of what the deficit actually was.] tech support requested the testing from the operators manual be performed on the site as it is normal for the machine to go into negative deficits but it should be accurate reading.Due to the variables that can throw it off we request the testing be performed.He will go to the site and see what results we get.(b)(6) tested the equipment per the operators manual with customer and it meets the output tests in section 8.No returns.2/6/2019 update - we had our first case today with the aquilex that was previously having problems but passed all the tests i performed it.All though it passed all tests we are still having big problems with the aquilex.The deficit is still jumping around by over large amounts without the machine being touched and not reading anywhere close to accurate deficits.Something is definitely wrong with this machine.Along with these problems it was also having suction problems and no amount of troubleshooting would fix it.] we will swap out the system.Pump serial (b)(4) will return in case (b)(4).Cart serial (b)(4) will return in case (b)(4).Contact is (b)(6).Replacement shipping to (b)(6).This will return on tracking number: (b)(4).".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key9074439
Report Number3002914049-2019-00011
Device Sequence Number2031193
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1